# SDR HNAA0800215

- Difficulty date: June 23, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RETURN TO FIELD WEATHER RADAR SCREEN PAINTS MULTIPLE LINES AND COLORS RRD WEATHER RADAR RT, OPS CHECK GOOD.  (A)
